RUS  ENG
Full version
JOURNALS // Itogi Nauki i Tekhniki. Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory // Archive

Itogi Nauki i Tekhniki. Sovrem. Mat. Pril. Temat. Obz., 2018 Volume 147, Pages 84–119 (Mi into295)

Multiple Flag Varieties

E. Yu. Smirnovab

a National Research University Higher School of Economics, Moscow
b Independent University of Moscow

Abstract: This paper is a review of results on multiple flag varieties, i.e., varieties of the form $G/P_1\times\dots\times G/P_r$. We provide a classification of multiple flag varieties of complexity $0$ and $1$ and results on the combinatorics and geometry of $B$-orbits and their closures in double cominuscule flag varieties. We also discuss questions of finiteness for the number of $G$-orbits and existence of an open $G$-orbits on a multiple flag variety.

Keywords: flag varieties, spherical varieties.

UDC: 512.74

MSC: 14M17, 14M15


 English version:
Journal of Mathematical Sciences (New York), 2020, 248:3, 338–373

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025